# SDR AALA950249

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Need Resecuring
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT RT AISLE MID-GALLEY BY PASSENGER SEAT 19EF FOUND INOPERATIVE.  RESECURED LOOSE EMERGENCY FLOOR LIGHT WIRE AT RT AISLE BY PASSENGER SEAT 19EF. SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
